MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Advanix? Biliary; Catheter, Biliary, Diagnostic

BOSTON SCIENTIFIC CORPORATION Advanix? Biliary; Catheter, Biliary, Diagnostic
Model Number M00534290
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix-naviflex rx biliary stent was to be implanted in the common bile duct to treat a biliary obstruction during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During deployment of a plastic biliary stent into the left hepatic system, the stent was advanced and positioned as intended.The delivery system pullwire was retracted completely until the hard stop was reached, and the stent was able to be fully deployed.The guidewire was then subsequently removed.However, the suture loop did not release from the delivery system and became wrapped around the stent flange.As the delivery system was withdrawn, the attached suture loop pulled the stent out of the duct.Troubleshooting was performed to free the retained suture loop.Initial attempts to cut the suture using forceps were unsuccessful.A spybite device was then used to successfully cut the suture loop, releasing the stent from the delivery system.Following release, a rat-tooth forceps was used in an attempt to reposition the stent back into the duct; however, repositioning was unsuccessful.The stent was subsequently removed using the rat-tooth forceps.A second stent was unable to be placed because it was not possible to cannulate next to the first stent.The procedure was not completed.There were no adverse event reported due to this event.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 is being used to capture the reportable issue of aborted/cancelled procedure.Block h11: investigation results: based on all available information, boston scientific corporation was unable to confirm the reported events of the stent difficult to position, suture deployment issue and cancelled/rescheduled - post sedation/sedation unknown.The complaint device was not returned; therefore, product analysis could not be performed.Taking all available information into consideration the investigation findings did not lead to a definitive conclusion regarding the cause of the reported events.Without proper evaluation of the device, the most probable contributing cause remains unknown.Device history records review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Similar complaint review: a similar complaint review was completed.There were no emerging trends identified that warrant further action.Device technical analysis: the complaint device was not returned; therefore, product analysis could not be performed.Risk review: a risk review was completed and confirmed that the reported event of cancelled/rescheduled - post sedation/sedation unknown was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Advanix? Biliary
Common Device Name
Catheter, Biliary, Diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50673194
Report Number3005099803-2026-03666
Device Sequence Number13305546
Product Code FGE
UDI-Device Identifier08714729787389
UDI-Public(01)08714729787389(17)280517(10)39398710
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K203162
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534290
Device Catalogue NumberM00534290
Device Lot Number0039398710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown